Title
Acute chorea caused by valproate in an elderly Acute chorea caused by valproate in an elderly
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Bruxelles ,
Subject
Human medicine
Source (journal)
Acta neurologica Belgica. - Bruxelles
Volume/pages
111(2011) :3 , p. 220-221
ISSN
0300-9009
2240-2993
ISI
000296995800010
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Abstract
We present the case of an elderly woman chronically treated with valproate as migraine prophylaxis. She developed acute chorea secondary to valproate dose increase. Choreiform movements ceased following valproate discontinuation. Chorea is a rare and dose dependent side effect of valproate.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000296995800010&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000296995800010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000296995800010&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle